Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/71660
Title: Wandering incomplete Soemmerring's ring.
Authors: Chundawat, H S
Punjabi, M K
Issue Date: 1-Apr-1979
Citation: Chundawat HS, Punjabi MK. Wandering incomplete Soemmerring's ring. Indian Journal of Ophthalmology. 1979 Apr; 27(1): 29-30
URI: http://imsear.hellis.org/handle/123456789/71660
Appears in Collections:Indian Journal of Ophthalmology

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.